Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Urinary tract infection post intercourse, burning sensation on urination, lying down. Causes?

i had sexual intercourse last week and assumed i was getting a urinary tract infection because everytime i went to pee it would burn and nothing would come out. a few days later i was able to pee fine but now i have the worst burning sensation even when i am laying down and i have no idea what it is, it is so bad that i nearly cry over the pain
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Most likely you are suffering from urinary infection. You have not mentioned your age and sex. By your history I assume you are a young female. Urinary tract infection is common in sexually active females. Some individuals are more prone to infection because of their genetic make-up.
You need to test you urine for infection and should be treated by appropriate antibiotics according to the urine culture report. visit a urologist.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor